Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Change of medication
Jul 12, 2006

I am on Combivir and Sustiva and have worked well for me. The only issue I have is loss of fat in my legs and arms and increase in fat in my chest. (Man boobs) My nurse had mentined changing medications because of this but I hesitate messing up anything. What other newer drugs might I change to that would not have this side effect?

Response from Dr. Henry

Switching the AZT in Combivir to either abacavir or tenofovir may slowly help some of the fat distribution problems. Your regimen would also be simplified ultimately with once per day dosing and fewer pills. KH



Previous
Impact of Oxycontin and Percacet
Next
Time?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement